# SDR QXEA200700159

- Difficulty date: February 10, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 49 hours, 33 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Unknown
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2328: FLAP POWER CAUTION LIGHT ILLUMINATED DURING PUSH BACK.  RESET C/B PER EA CHECKLIST.  LIGHT WAS STILL ILLUMINATED.  AIRCRAFT RETURNED TO BLOCK.  MAINTENANCE PERFORMED Q400 FIM TASK 27-50-00-810-802 AND OPS TEST OF THE WING FLAPS IAW Q400 AMM TASK 27-50-00-710-801.  OPERATIONAL TEST IS GOOD WITH NO DISCREPANCIES AND NO REOCCURRENCE OF FLAP POWER CAUTION LIGHT.  NO PARTS REPLACED.  AIRCRAFT WAS RETURNED TO SERVICE.
